# SDR SWIA972411

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 34,002 hours, 41,413 cycles
- Engine: Pwa PW118B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibrates
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH FREQUENCY VIBRATION AND A LOWER FREQUENCY RUMBLING NOISE INFLIGHT.  CHECKED PROP SYNC, FLAPS AND GEAR INFLIGHT.  ALL INDICATIONS NORMAL.  PHENOMENON WENT AWAY WITH GEAR DOWN.  INSPECTED AIRCRAFT FOR ABNORMALITIES IN AIRSTREAM GEAR AND GEAR DOOR OPERATIONS.  FOUND NORMAL.  NO DISCREPANCIES FOUND.
